# SDR DXTA2022052662760

- Difficulty date: May 26, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N701QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20797
- Aircraft time: 3,292 hours, 1,892 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AND LEFT ENGINES - ENGINE OIL PRESSURE: DURING CRUISE AT FL370 THE RIGHT ENGINE OIL PRESS LOW CAS MESSAGE ILLUMINATED ALOMG WITH RED LOW OIL PRESSURE.//CORRECTIVE ACTION//FOUND OIL CAP NOT SECURED, SECURED CAP. PERFORMRMED ENGINE RUNS
WITH NO FURTHER LEAKS OR DEFECTS NOTED
